Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Hosszú's functional equation in distributions


Author: E. L. Koh
Journal: Proc. Amer. Math. Soc. 120 (1994), 1123-1129
MSC: Primary 39B52; Secondary 46F10
DOI: https://doi.org/10.1090/S0002-9939-1994-1186990-8
MathSciNet review: 1186990
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the Hosszú functional equation

$\displaystyle f(x + y - xy) + g(xy) = h(x) + k(y)$

is reformulated in the domain of distributions. Its general solution is found which includes Fenyö's solution as a special case.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39B52, 46F10

Retrieve articles in all journals with MSC: 39B52, 46F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1186990-8
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society